You are being redirected because this document is part of your ASTM Compass® subscription.
    This document is part of your ASTM Compass® subscription.

    Volume 32, Issue 5 (September 1987)

    Fatal Verapamil Poisoning

    (Received 3 November 1986; accepted 21 November 1986)

    Published Online: September


      Format Pages Price  
    PDF 4 $25   ADD TO CART

    Cite this document

    X Add email address send
      .RIS For RefWorks, EndNote, ProCite, Reference Manager, Zoteo, and many others.   .DOCX For Microsoft Word


    A case of fatal verapamil poisoning is reported. The pathologic and toxicologic findings are discussed.

    Author Information:

    McBay, AJ
    Chief toxicologist, Office of the Chief Medical Examiner, Chapel Hill, NC

    Koepke, JF
    Resident, University of North Carolina School of Medicine, Chapel Hill, NC

    Stock #: JFS11191J

    ISSN: 0022-1198

    DOI: 10.1520/JFS11191J

    ASTM International
    is a member of CrossRef.

    Title Fatal Verapamil Poisoning
    Symposium , 0000-00-00
    Committee E30